# SDR FQAR20180104003

- Difficulty date: January 4, 2018
- Submitted: January 17, 2018
- Operation: General aviation
- Aircraft: N418PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 76126000
- Condition: Cracked
- Location: Bs 73.04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,   FRAME BS 73.04 WAS FOUND CRACKED AT THE UPPER END.
